Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Estimating the critical radius for radially symmetric cavitation


Author: C. A. Stuart
Journal: Quart. Appl. Math. 51 (1993), 251-263
MSC: Primary 73G05; Secondary 73C50
DOI: https://doi.org/10.1090/qam/1218367
MathSciNet review: MR1218367
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05, 73C50

Retrieve articles in all journals with MSC: 73G05, 73C50


Additional Information

DOI: https://doi.org/10.1090/qam/1218367
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society